advertisement
Question
Posted by: Lynda | 2013-02-06

PMS symptoms have become stronger

I am 39 years old and currently take Yasmin contraception. I have noticed that my PMS symptoms a week before I have my period have become stronger i.e. mood swings, tight muscles in my neck and back, migraine flashes. I have tried Femolene Ultra - it has not really helped, I end up taking muscle relaxants/pain killers for the entire week. Is there something else I can take which will alleviate the symptoms above?
Thank you for your assistance.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Skipping the placebos might help. You can do this for two months at a time.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement